# SDR UALA2010100403660

- Difficulty date: October 3, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 80,017 hours, 9,090 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED FUEL COMING OUT OF FWD SMALL HOLE ON APU DRAIN MASK.  WHILE IN STAB COMPARTMENT, OBSERVED RUNNING FUEL LEAK (ALMOST A STEADY STREAM) FROM THE AFT LT CORNER OF CTR SECTION OF STABILIZER TANK.  FUEL IS EXITING ACFT FROM FUSELAGE DRAINS AND DRAIN HOLE IN DRAIN MAST - NOT THE DRAIN MAST DRAIN LINES OF THE MAST.  FUEL LEAK COMING FROM AFT SIDE OF THE CENTER SECTION OF HORIZONTAL STAB FUEL TANK, TANK INOPERATIVE EMPTY.  ALL 4 ISOLATION VALVES INOP. RECONNECTED 2EA AFT HST FUEL ISOLATION VALVES AND 2EA FUEL ISOLATION VALVES IN WHEEL WELL FOR LEAK CHECK. ACCOMPLISHED AFT HST LEAK CHECK AFTER COMPLETED REPAIRS ON ALL AFFECTED AREAS. NO LEAKS FOUND.
